Journal article icon

Journal article

Stability conditions on triangulated categories

Actions


Authors


Journal:
Annals of Mathematics
Volume:
166
Issue:
2
Pages:
317-345
Publication date:
2007-09-01
ISSN:
0003-486X
Source identifiers:
289326
Language:
English
Pubs id:
pubs:289326
UUID:
uuid:d3e4fd29-2834-4c34-8af3-e099a55cc8ac
Local pid:
pubs:289326
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP